Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 52, NWS Springfield, MO

March 26, 2008Douglas County, Wright County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 26, 2008, 10:21 AM CDT for Douglas County, Wright County, Missouri. It was in force for 54 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 26, 2008, 10:21 AM CDT (15:21 UTC)
Expired
Mar 26, 2008, 11:15 AM CDT
In force
54 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Douglas County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 84 km from the middle of the area, began a volume at 15:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 26, 10:40 AM CDTHAIL 1Mansfield, MOQUARTER SIZE HAIL COVERING THE GROUND.
Mar 26, 10:55 AM CDTHAIL 0.5Norwood, MOHALF INCH HAIL COVERING THE GROUND
Mar 26, 11:12 AM CDTHAIL 16 S Mountain Grove, MOQUARTER SIZE HAIL COVERING THE GROUND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.4 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 227 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-187 J/kg
Mixed-layer LCL
950 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
227 m²/s²
0-3 km storm-relative helicity
277 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 261521
SVRSGF
MOC067-229-261615-
/O.NEW.KSGF.SV.W.0052.080326T1521Z-080326T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1021 AM CDT WED MAR 26 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1115 AM CDT.

* AT 1016 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 13 MILES WEST OF MANSFIELD...OR 10 MILES
  NORTHWEST OF AVA...MOVING EAST AT 30 MPH. THIS STORM IS CAPABLE OF
  PRODUCING QUARTER SIZE HAIL.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MANSFIELD BY 1040 AM CDT.
  NORWOOD BY 1100 AM CDT.
  MOUNTAIN GROVE BY 1115 AM CDT.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

LAT...LON 3698 9277 3707 9276 3707 9269 3713 9268
      3721 9230 3715 9225 3707 9226 3706 9219
      3695 9212
TIME...MOT...LOC 1521Z 267DEG 26KT 3706 9275

$$
DSA
3 follow-up statements
000 
WWUS53 KSGF 261533
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1033 AM CDT WED MAR 26 2008

MOC067-229-261615-
/O.CON.KSGF.SV.W.0052.000000T0000Z-080326T1615Z/
WRIGHT MO-DOUGLAS MO-
1033 AM CDT WED MAR 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR NORTHERN DOUGLAS AND SOUTHERN WRIGHT COUNTIES...

AT 1031 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR MANSFIELD...OR 8 MILES NORTH OF AVA...MOVING
EAST AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NORWOOD BY 1055 AM CDT.
  MOUNTAIN GROVE BY 1110 AM CDT.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

LAT...LON 3698 9277 3707 9276 3707 9269 3713 9268
      3721 9230 3715 9225 3707 9226 3706 9219
      3695 9212
TIME...MOT...LOC 1533Z 268DEG 30KT 3706 9262

$$

DSA
000 
WWUS53 KSGF 261552
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1051 AM CDT WED MAR 26 2008

MOC067-229-261615-
/O.CON.KSGF.SV.W.0052.000000T0000Z-080326T1615Z/
WRIGHT MO-DOUGLAS MO-
1051 AM CDT WED MAR 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR NORTHERN DOUGLAS AND SOUTHERN WRIGHT COUNTIES...

AT 1045 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR NORWOOD...OR 12 MILES NORTHEAST OF AVA...
MOVING EAST AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING HALF DOLLAR
SIZE HAIL.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MOUNTAIN GROVE BY 1110 AM CDT.

AT 1040 AM...SPOTTERS REPORTED THAT ONE INCH HAIL COVERED THE GROUND 
NEAR MANSFIELD. 

THIS STORM HAS A HISTORY OF LARGE HAIL. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

LAT...LON 3698 9277 3707 9276 3707 9269 3713 9268
      3721 9230 3715 9225 3707 9226 3706 9219
      3695 9212
TIME...MOT...LOC 1551Z 268DEG 30KT 3707 9243

$$

DSA
000 
WWUS53 KSGF 261614
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1114 AM CDT WED MAR 26 2008

MOC067-229-261624-
/O.EXP.KSGF.SV.W.0052.000000T0000Z-080326T1615Z/
WRIGHT MO-DOUGLAS MO-
1114 AM CDT WED MAR 26 2008

...THE SEVERE THUNDERSTORM FOR SOUTHERN WRIGHT COUNTIES EXPIRES AT 
1115 AM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING IS BEING ALLOWED TO EXPIRE.

ANOTHER WARNING FOR NORTHEASTERN DOUGLAS AND NORTHERN HOWELL COUNTY 
HAS BEEN ISSUED FOR THIS STORM

LAT...LON 3698 9277 3707 9276 3707 9269 3713 9268
      3721 9230 3715 9225 3707 9226 3706 9219
      3695 9212
TIME...MOT...LOC 1614Z 268DEG 30KT 3708 9219

$$
DSA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 7:07 AM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Mar 26, 7:07 AM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
707 AM CDT WED MAR 26 2008

...UPDATE TO AVIATION...

.DISCUSSION...

CURRENTLY...SURFACE FRONT STALLING AVER FAR SOUTHERN MO. STRATUS
CONTINUES TO BUILD NORTH OF THIS BOUNDARY JUST BELOW INVERSION AS
SEEN ON 00Z KSGF SOUNDING. A FEW -SHRA HAVE BEGUN TO DEVELOP ALONG
AND JUST NORTH OF THE BOUNDARY IN AN AREA OF WEAK CONVERGENCE AND
MEAGER MOISTURE. LOWER STRATUS DECK IS BEGINNING TO EXPAND ACROSS
EASTERN TX AND SOUTHEAST OK...WHICH SHOULD CONTINUE TO SPREAD THIS
WAY IN THE COMING HOURS. TEMPERATURES ACROSS THE REGION VARY DUE
TO INFLUENCES OF CLOUD COVER...COOLER NORTH...MILD SOUTH.

SHORT TERM (TODAY - FRIDAY)...

POPS AND TEMPS POSING A BIG CHALLENGE FOR THIS FORECAST PACKAGE.
MOISTURE LOOKS TO REMAIN SHALLOW AND CONFINED...FOR THE MOST
PART...TO THE BOUNDARY LAYER FOR A BULK OF THE SHORT TERM. AM
QUITE UNDERWHELMED BY DEEP LAYER MOISTURE PROGS FROM THE 00Z SUITE
OF MODEL GUIDANCE AND AM MUCH LESS CONCERNED WITH THE POTENTIAL FOR
HEAVY RAINFALL.

SURFACE BOUNDARY WILL MOVE VERY LITTLE TODAY... WITH A SLOW JOG
TO THE NORTH WITH TIME. WEAK CONVERGENCE WILL CONTINUE IN THE LOW
LEVELS...WITH INCREASING LIFT EXPECTED THIS AFTERNOON AND EVENING
AS THE NOSE OF A 40KT LOW LEVEL JET TAKES AIM ON THE EASTERN CWA.
ISOLATED TO SCATTERED -SHRA WILL CONTINUE ALONG THIS BOUNDARY
TODAY AND BECOME A LITTLE BETTER ORGANIZED AS THE LOW LEVEL JET
INTERSECTS THE BOUNDARY OVER THE EASTERN CWA. PRESSURE ADVECTION
ON THE 305K LEVEL FOCUSES THE BEST COVERAGE OVER MY EASTERN
ZONES...LIFTING THE NORTHEAST WITH TIME TONIGHT. BELIEVE THAT MAV
AND MET POPS ARE TOO BULLISH GIVEN THE EXPECTED SCT NATURE OF THE
-SHRA ACTIVITY AND HAVE CUT THESE ACCORDINGLY...RAISING THEM A BIT
FROM THE PREVIOUS FORECAST.

WARM FRONT WILL NOT MAKE IT TOO FAR NORTH...BUT IT SHOULD BE JUST
NORTH OF THE AREA BY THURSDAY. AM ONCE AGAIN NOT IMPRESSED WITH
MOISTURE PROFILES FOR THURSDAY AND HAVE MAINTAINED ONLY LOW
CHANCES FOR WARM ADVECTION -SHRA. A SFC LOW OVER KS WILL TAKE
SHAPE ALONG THE AFOREMENTIONED BOUNDARY AND SEND IT BACK OUR WAY
LATE THURSDAY AND THURSDAY NIGHT. HAVE MAINTAINED LIKELY POPS FOR
THURSDAY NIGHT AS A DECENT SWATH OF POST FRONTAL SHRA/TSRA IS
EXPECTED. THURSDAY NIGHT INTO EARLY FRIDAY REPRESENTS OUR BEST
SHOT AT RAINFALL...BUT EVEN STILL...MEAGER 700-300MB RH PROFILES
PRECLUDE MORE THAN ONE QUARTER TO ONE HALF INCH OF QPF. AS WITH
ANY CONVECTIVE SYSTEM...POCKETS OF HEAVY RAINFALL ARE POSSIBLE BUT
THIS DOES NOT APPEAR TO BE A WIDESPREAD ISSUE WITH THIS
PROGRESSIVE SYSTEM.

STILL A RISK FOR FRISKY THUNDERSTORMS AS THE COLD FRONT
APPROACHES...HOWEVER THE RISK IS CONDITIONAL. CAPPING ALOFT LOOKS
LIKE IT MAY BE AN ISSUE THUR AFTERNOON INTO THE EVENING IN THE
WARM SECTOR WHICH SHOULD INCLUDED THE SOUTHERN HALF OF THE CWA.
MODELS STILL PRODUCING A SWATH OF APPROX 1000 J/KG OF MLCAPE WITH
40KT OF DEEP LAYER SHEAR. SO THERE WILL BE A SMALL WINDOW OF
OPPORTUNITY FOR STORMS TO PRODUCE A HAIL/WIND RISK BEFORE THE
FRONT ACCELERATES TO THE SOUTH AND SOUTHEAST. THE WINDOW OF
OPPORTUNITY IS NARROW AND FOCUSED ON THE EVENING HOURS.

TEMPERATURE WISE...AT OR ABOVE AVERAGE WILL BE THE RULE FOR BOTH
LOWS AND HIGHS THROUGH THURSDAY. IN FACT...HIGHS THURSDAY MAY BE
WARMER THAN I AM GIVING THEM CREDIT FOR...ESPECIALLY IF BREAKS IN
THE OVERCAST OCCUR. OTHERWISE...EXPECT COOLER TEMPS FOR FRIDAY AS
CAA REGIME SETS IN POST FRONTAL.

GAGAN

LONG TERM (FRIDAY NIGHT THROUGH SUNDAY NIGHT)...

THE UPPER LEVEL PATTERN WILL TRANSITION FROM ZONAL AND BECOME
MORE AMPLIFIED WITH A DEEPENING TROUGH IN THE WESTERN CONUS.
SURFACE FRONT WILL SETTLE INTO THE LOWER MISSISSIPPI VALLEY
FRIDAY NIGHT AND SATURDAY WITH THE BETTER RAIN CHANCES CONFINED
TO THE SOUTH. SURFACE HIGH PRESSURE OVER THE UPPER MIDWEST WILL
ADVECT IN COOLER AND DRIER AIR TO THE OZARKS.

SATURDAY THE UPPER LEVEL PATTERN AMPLIFIES WITH A DEEPENING
TROUGH IN THE NORTHWEST CONUS. BOTH THE GFS AND ECMWF DEVELOP A
SURFACE LOW IN THE NORTHERN PLAINS. SOUTH WINDS WILL INCREASE
DURING THE DAY AS THE PRESSURE GRADIENT TIGHTENS AND GULF
MOISTURE ADVECTS NORTH. POPS SATURDAY ARE HIGHLY DEPENDENT UPON
THE TIMING OF THE FRONT AS IT LIFTS BACK TO THE NORTH ACROSS THE
AREA. FOR THIS TIME PERIOD...HAVE LEANED MORE TOWARDS THE ECMWF
AND RAISED POPS FOR SATURDAY NIGHT.

SUNDAY PROVIDES THE BEST CHANCE OF RAIN IN THE EXTENDED FORECAST.
SURFACE LOW PRESSURE WILL MOVE INTO THE DAKOTAS WITH ASSOCIATED
COLD FRONT TAPPING INTO DEEP GULF MOISTURE ACROSS SOUTHEAST
KANSAS AND THE MISSOURI OZARKS. FORECAST SOUNDINGS PROG PWAT
VALUES OVER AN INCH WITH SHOWERS AND THUNDERSTORMS LIKELY TO
PRODUCE HEAVY RAINFALL ACROSS THE AREA ALONG WITH AREAS OF FLASH
FLOODING. WITH THE FRONT PARALLEL TO THE UPPER LEVEL FLOW...THE
FRONT WILL LIKELY MOVE SLOWER ACROSS THE AREA THAN CURRENT MODELS
TREND.

ANGLE

&&

.AVIATION...

FOR THE 12Z TAF PACKAGE...VFR CONDITIONS WILL TRANSITION TO MVFR
CONDITIONS. SHALLOW SURFACE FRONT EXTENDS FROM NEAR KUNO TO NEAR
KMGJ. TO THE NORTH OF THIS FRONT...CEILINGS RANGE FROM LOW END
VFR AT KSGF TO HIGH END MVFR AT KJLN. RADAR SHOWS SCATTERED
SHOWERS CONTINUE TO MOVE EAST OF KSGF IN RESPONSE TO UPPER LEVEL
DISTURBANCE MOVING THROUGH THE AREA. WITH THE BEST CHANCES FOR
SHOWERS AND THUNDERSTORMS EAST OF THE AERODROMES...WILL CONTINUE
A DRY TAF.

SURFACE FRONT WILL LIFT NORTH OF KSGF AND KJLN AROUND 15Z WITH
SOUTH TO SOUTHEAST WINDS INCREASING TO NEAR 12 KTS. DUE TO THE
SHALLOW NATURE OF THIS FRONT TAF SITES WILL EXPERIENCE CEILINGS
NEAR 030FT FOR MOST OF THE TAF PERIOD THROUGH 02Z. CEILINGS ARE
EXPECTED TO REMAIN MVFR AFTER 02Z WITH THE ARRIVAL OF DEEPER
MOISTURE.

ANGLE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Mar 26, 6:00 AM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
600 AM CDT WED MAR 26 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-271030-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
600 AM CDT WED MAR 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

 ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA AS A WARM
 FRONT SLOWLY LIFTS TO THE NORTH. CLOUD TO GROUND LIGHTNING AND
 SMALL HAIL ARE THE PRIMARY HAZARDS...SEVERE STORMS ARE NOT
 EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

 A COLD FRONT WILL APPROACH FROM THE NORTHWEST LATE THURSDAY
 AFTERNOON...MOVING THROUGH THE AREA THURSDAY NIGHT AND EARLY
 FRIDAY. ISOLATED STRONG TO MARGINALLY SEVERE STORMS WILL BE
 POSSIBLE ALONG WITH ISOLATED AREAS OF HEAVIER RAINFALL AND
 LOCALIZED FLOODING.

 ANOTHER STORM SYSTEM IS EXPECTED TO MOVE INTO THE PLAINS SUNDAY
 AND THROUGH THE OZARKS ON MONDAY. MOISTURE FROM THE GULF
 OF MEXICO WILL INTERACT WITH THE APPROACHING LOW PRESSURE AND
 COLD FRONT TO PRODUCE PERIODS OF SHOWERS AND THUNDERSTORMS SUNDAY
 AND MONDAY...WITH A FEW STRONG STORMS AND PERIODS OF HEAVY
 RAINFALL POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Special weather statement, Mar 26, 9:30 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
930 AM CDT WED MAR 26 2008

MOZ055-068-261515-
HICKORY MO-BENTON MO-
930 AM CDT WED MAR 26 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHERN HICKORY AND SOUTHERN BENTON
COUNTIES UNTIL 1015 AM CDT...

AT 927 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTH OF WARSAW...MOVING EAST AT 30 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

DSA
Special weather statement, Mar 26, 9:56 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
956 AM CDT WED MAR 26 2008

MOZ069-261545-
CAMDEN MO-
956 AM CDT WED MAR 26 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHERN CAMDEN COUNTY UNTIL 1045 AM
CDT...

AT 952 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF MACKS CREEK...OR 14 MILES
NORTHEAST OF HERMITAGE...MOVING EAST AT 35 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 11:12 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell63 min
Mar 26, 11:52 AM CDTSevere Thunderstorm WarningSGFWright44 min
Mar 26, 12:39 PM CDTSevere Thunderstorm WarningSGFTexas43 min
Mar 26, 1:07 PM CDTSevere Thunderstorm WarningSGFMaries, Miller53 min
Mar 26, 1:43 PM CDTSevere Thunderstorm WarningSGFMaries32 min
Mar 26, 1:54 PM CDTSevere Thunderstorm WarningSGFPhelps36 min
Mar 26, 2:42 PM CDTSevere Thunderstorm WarningSGFMaries18 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.